Doctor insights on:
The Top Of My Feet Itch How Can I Relieve The Itch
Cause?: Is there a rash? This could be from reaction to material in shoe, from sweating and warmth of she. Immediately cold milk preseason a paper towel for 5 minuteswil, relieve itching along with Hydrocortisone cream. If it persists the shoes need to be checked to see if you are allergic to lining. ...Read moreSee 1 more doctor answer
What are the side of effects that cause the side of my feet itch more at night by itching it a lot where it shows red small dots from itching it?
Fungus or eczema: You probably have s fungal infection on the plantar aspect of your feet. The fungal infection causes itching, probably more so at night because you are aware of it, since you are barefoot in bed and have more access to your feet. It could also be a contact allergy to a certain pair of shoes or something you have applied to your feet. Your best bet is to try an overt the counter anti fungal cream. ...Read more
My ankle swells and top of my feet in the ankle region there is a rash on both feet that itches . What are the possible causes?
I have a rash on top of both of my feet. Have had it for several years. As i get older it gets worse . It itches like crazy when i take off my boots and it gets air. My doctor says its not athlete's foot and it is starting to form on my ankles . I wear wo
Contact dermatitis?: If it isn't fungus, then it is a form of dermatitis, a skin inflammation. Considering where it is, consider contact dermatitis, a reaction to materials in clothing, shoes, etc. Visit a dermatologist or podiatrist. You would benefit from a biopsy and possibly patch testing to see if you are allergic to anything causing this problem. ...Read moreSee 1 more doctor answer
My body itches a lot especially hands and my feet, but I have failed to know the cause. Pls a advise . Thx?
Eczema ??: Do your hands and feet get bumps, sometimes blister and peel or crack? And do you get rough itchy spots on your body? The answer for that would be eczema but really can't tell without seeing it. The problem could be as simple as dry skin that could respond to amlactin 12% moisturizer that you should be able to get on almost any pharmacy .See you dr for right diagnosis and treatment. ...Read moreSee 1 more doctor answer